RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TVT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TVT, 2017, Volume 55, Issue 4, Pages 493–497 (Mi tvt9775)  

This article is cited in 1 scientific paper (total in 1 paper)

Plasma Investigations

Use of the Bohmís formula and its analogues in probe diagnostics

V. A. Kotel'nikov, M. V. Kotelnikov

Moscow Aviation Institute (National Research University)

Abstract: Simple algorithms are developed to proceed the probe characteristics in a number of limiting regimes when the characteristic probe size, $r_p$, is relatively large $(r_p > 10^3r_{D})$. It relates both to steady plasmas and to movement with the directed velocity, $u$. We consider the cases of collision-free (the Knudsen number, $ Kn \gg 1$) and collisional $(\rm Kn \ll 1)$ plasmas. The majority of the proposed algorithms are tested in practice and confirm their reliability.

DOI: https://doi.org/10.7868/S0040364417040093

Full text: PDF file (478 kB)
References: PDF file   HTML file

English version:
High Temperature, 2017, 55:4, 477–480

Bibliographic databases:

UDC: 533
Received: 17.11.2015

Citation: V. A. Kotel'nikov, M. V. Kotelnikov, “Use of the Bohmís formula and its analogues in probe diagnostics”, TVT, 55:4 (2017), 493–497; High Temperature, 55:4 (2017), 477–480

Citation in format AMSBIB
\Bibitem{KotKot17}
\by V.~A.~Kotel'nikov, M.~V.~Kotelnikov
\paper Use of the Bohmís formula and its analogues in probe diagnostics
\jour TVT
\yr 2017
\vol 55
\issue 4
\pages 493--497
\mathnet{http://mi.mathnet.ru/tvt9775}
\crossref{https://doi.org/10.7868/S0040364417040093}
\elib{http://elibrary.ru/item.asp?id=29818415}
\transl
\jour High Temperature
\yr 2017
\vol 55
\issue 4
\pages 477--480
\crossref{https://doi.org/10.1134/S0018151X17040095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000410101800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029048627}


Linking options:
  • http://mi.mathnet.ru/eng/tvt9775
  • http://mi.mathnet.ru/eng/tvt/v55/i4/p493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Shuvalov, N. A. Tokmak, N. I. Pis'mennyi, S. N. Kulagin, G. S. Kochubei, “Braking of a “magnetized” sphere in a hypersonic rarefied plasma flow”, High Temperature, 56:4 (2018), 473–480  mathnet  crossref  crossref  isi  elib  elib
  • Teplofizika vysokikh temperatur Teplofizika vysokikh temperatur
    Number of views:
    This page:346
    Full text:79
    References:19
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020